Show simple item record

contributor authorS. Effati
contributor authorM.M. Moghadam
date accessioned2020-03-12T08:21:00Z
date available2020-03-12T08:21:00Z
date issued2006
identifier otherayUL9lm9869WiSLwsNUm3KzF3aBbf6trTtNjfgOgRDPt5FF6Z2.pdf
identifier urihttps://libsearch.um.ac.ir:443/fum/handle/fum/804712?show=full
formatgeneral
languageEnglish
publisherElsevier Science
titleConversion of some classes of fractional programming to second-order cone programming and solving it by potential reduction interior point method
typeJournal Paper
contenttypeFulltext
contenttypeFulltext
identifier padid6333617
identifier doi10.1016/j.amc.2005.11.174
journal titleApplied Mathematics and Computation
coverageAcademic
pages563-578
journal volume181
journal issue1
filesize707412
citations1


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record